[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IPp] Problem with Emla Cream

My 9 year old daughter has been screaming terrilby with the insertion
lately.  I started using the Emla Cream.  It does the job great as far as
numbing, HOWEVER, this is causing another problem.  When I wipe and wash
the cream off before insertion (and let it dry), the cream is making her
skin too soft or moist.  When I do the insertion everything seems fine,
however, the cannula is not inserting properly.  I can't tell that this
has happened until her numbers are too high and remain high.  Then I
remove the set and see the cannula was never inserted properly. What can
help prevent this.  I DON'T want to stop using the Emla Cream.  However,
this has happened to me the last 3 times I've used it.   Her numbers went
high, she had ketones and I had to change her set with 2 hours (without
the Emla cream). Would mastisol help???    Can you put down IV3000 BEFORE
the insertion?  Does it help??   Can you use the Tegaderm to put down
BEFORE insertion??  Any other ideas or suggestions I didn't mention??? I'm
pretty much willing to try anything so as not to hear my daughters
screams when I put the set in without the numbing cream!!   It seems to
be getting worse! Thanks!


Protect your PC - Click here for McAfee.com VirusScan Online
for HELP or to subscribe/unsubscribe, contact: